# SDR FDEA202409111312

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 13,102 hours, 6,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58755
- Condition: Dented
- Location: Zone 200
- Part time: 13,102 hours, 6,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SECTION 41, (231AFF) FLOOR PANEL WITH SEVERAL DENTS MDC, SECTION 41 231 AFF FLOOR PANEL, WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG.   201 SHEET 2 REV. 90 AUG 15/2024.
